MathSciNet Relay Station
MathSciNet bibliographic data
MR888889 (88m:32061) 32M15 (42B30 47B35)
Berger, C. A.; Coburn, L. A.; Zhu, K. H. BMO on the Bergman spaces of the classical domains. Bull. Amer. Math. Soc. (N.S.) 17 (1987), no. 1, 133–136.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement